On determinants of integrable operators with shifts. / Its, A.R.; Kozlowski, K.K.
In: International Mathematics Research Notices, Vol. 2014, No. 24, 2014, p. 6826-6838.Research output: Contribution to journal › Article
}
TY - JOUR
T1 - On determinants of integrable operators with shifts
AU - Its, A.R.
AU - Kozlowski, K.K.
PY - 2014
Y1 - 2014
U2 - 10.1093/imrn/rnt191
DO - 10.1093/imrn/rnt191
M3 - Article
VL - 2014
SP - 6826
EP - 6838
JO - International Mathematics Research Notices
JF - International Mathematics Research Notices
SN - 1073-7928
IS - 24
ER -
ID: 5786773